# SDR JJBA2018081401001

- Difficulty date: July 21, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 36,981 hours, 22,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT OMEGA FRAME 23.  REPAIRED THE OMEGA BEAM .
